Dadashi, Vahid. (1396). Convergence theorem for fixed point problems and system of variational inequalities. فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1(1), 93-100.
Vahid Dadashi. "Convergence theorem for fixed point problems and system of variational inequalities". فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1, 1, 1396, 93-100.
Dadashi, Vahid. (1396). 'Convergence theorem for fixed point problems and system of variational inequalities', فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1(1), pp. 93-100.
Dadashi, Vahid. Convergence theorem for fixed point problems and system of variational inequalities. فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1396; 1(1): 93-100.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.